MathSciNet Relay Station
MathSciNet bibliographic data
MR1949878 (2004c:34033) 34A45 (34B40)
Eloe, Paul W. The quasilinearization method on an unbounded domain. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1481–1488 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement